A 42-year-old female asked about a male:
Could the medication invega (paliperidone) cause gastroparesis? blood sugar is normal 114.
2 doctor answers • 3 doctors weighed in
Endocrinology 41 years experience
Not listed: As a specific side effect, but in a single individual anything is possible. Check w/your doctor.
4.9k viewsAnswered >2 years ago
A Verified Doctoranswered
Only in diabetes : I could only come up with gastropsresis secondary to diabetes in the context of Invega (paliperidone) treatment.
4.9k viewsReviewed >2 years ago
Last updated Jun 26, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.